Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Imaginary Whittaker Modules of the Twisted Affine Nappi-Witten Lie Algebra "
written by Xue Chen,
published by Journal of Applied Mathematics and Physics, Vol.8 No.3, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Affine Lie algebra representations induced from Whittaker modules
Proceedings of the American Mathematical …, 2023
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top